I called and left a message for you, but
have not heard from you so I thought I would try writing to
you. I hope you get this.
I ordered your book, but I need help now.
Maybe I am just in a panic, I don't know. You tell me,
I am new at this.
One of your customers, who is also my customer,
RC referred me to you. He said you were very knowledgeable
and a very nice man and would help me out with this.
I read about your products on your Web and
I went to the manufacture and read what I could on their Web,
but my questions are still not answered.
In 1976 I almost died with peritonitis in the Abdomen.
Every organ was abscessed. I lost part of my intestines
and my ovaries and a lot of belly tissue. I had complete
blood transfusions and a lots of bags of blood before I recovered
from it. Needless to say I got Hepatitis C.
The doctors jerked me around for three years
telling me I need to see a shrink that my illness was all
in my head and buy the time they finally found out what was
wrong with me I was in stage 3 liver damage and so sick and
swollen up that I could barley function.
They started me on Pegasys/Copegus therapy,
100 units (1cc), once a week of Pegasys and 1000mg daily of
the Copegus. They said I would be sick for a couple
of weeks like the flu and then would feel better. HA!
Every week I get sicker. My hair is turning white, I
am 57 years old. I have aged 20 years in the last 23
weeks. I look as old as my mother who is 84.
My eyes are so red and scratchy that I can't
stand them and I am going blind. I am losing my hearing.
I have sores all over my skin and it is like I am allergic
to myself. My hair was long to the middle of my back.
I cut it all off because I couldn't stand it. I sweat
all the time and my hair was always wringing wet. When
I wake up, my pillow is soaked. I am so swollen that I look
ten months pregnant, and my liver hurts so bad that my ribs
hurt like someone kicked me. I am sick to my stomach
all the time and can hardly eat anything.
I am so weak that I can barely get a shower
or fix myself something to eat. I really can't do much
or I get nauseated and dizzy and have to lay down.
Four blood test ago my blood count dropped
down in the 4's but no one told me. I was feeling bad.
The next test it dropped to the 3's, still no one told me.
Also my platelets were dropping, but no one told me.
Finally when my husband carried me into their office they
cut the dosage on the Copeus down to 600mg and put me on Procrit.
They took me off the Paxil cold turkey. For a
week I had electrical shocks in my brain so bad that I cried
and couldn't sleep. I could hear my eye lids moving
in my head and one night when I finally did go to sleep I
woke up with this charge like lightening going across my head
from right to left and exploding in the middle. Scared
the hell out of me!
They put me back on half doses of the paxil.
I took that for another month and then quit taking it on my
own. I still have the electrical shocks, but they are
mild compared to what they were. I don't know what this
crap did to me. They wanted to put me on some other
anti-depressant and I said no way. I am not taking anything
I don't absolutely have to take.
Then my blood count went back up and it
was too high so the raised my dosage on the Copeus to 800mg
and I stared getting really sick again. I got a urinary
track infection, so they put me on an antibiotic and I had
an allergic reaction to it and my mouth, fingers, toes and
belly broke out in hives. I still have sores in my mouth.
My belly swelled up and all my injection sites got really
red an swollen and itched so bad I thought I would go nuts.
Now my current situation is I have a knot
on the left side of my belly button and seems to be growing
toward the left side. It is sore as a boil. I
went to the doctor on the 9th. They are going to schedule
me an ultra sound to check it out which takes about a month
and then another month for the results. I order a copy
of my records and got them a week or two ago, don't remember.
That is another problem that I have, my brain is a complete
fog and constant burning headaches.
Anyway, that is when I found out about my
blood being so low and I also found out that I have Hereditary
Hemochromatosis. They never bothered to tell me this
either. These are suppose to be the best doctors in
Phoenix. I would hate to see the bad ones. These guys
are at the Transplant Clinic, the best.
Now, my main concern is the fact that they
want to raise my dosage back to 1000mg and my platelets are
still dropping. My last blood test which was the 24
or 26th of Aug, my platelets were down to 83. The test
before that they were 125. That is a 41 point drop in
one month. My next appointment is in six weeks and
if they drop consistently I am going to be in deep you know
what in a month. If I understand right. When your
platelets drop to 30 you will bleed to death. Right
now, I have bad bloody bruises where I give my injections
and I don't even draw blood and I still get these bruises.
If I touch my skin I get a bloody spot. I am worried
to say the least.
I tried to talk to my doctors about my concerns
and all they say is that if I cut my dosage or quit this therapy,
I will come out of remission and my liver count will soar.
That I have to complete the 48 weeks.
They way I am feeling about this, is this
is no way to live. So should I get the hep c back and
maybe live two or five years with cirrhosis or die next month
from bleeding to death. I think I will take the few
I also have osteoporosis, and mild diverticulosis
in my lower intestines. I don't know if I spelled those
right, but you know what I mean. I don't have a medical
dictionary handy. So, if you could read about the HH
if you don't already know about it and maybe give me an idea
of what I need to take right away to get off this medicine
and get my blood straightened out and get to working on keeping
the Hep C at negative if I can.
It takes a while for this poison to get
out of your system, 3 to 6 months, they say. I have to be
sure that whatever I take doesn't conflict with this medicine.
I couldn't find any information on your web about this or
the manufactures web. So this is a question?
I am already taking Maximum Milk Thistle.
I have about a two and 1/2 month supply left. A good
multi-vitamin without iron, Citracal +D, CoQ10, Acidophilus,
and Ester C. I think I may have to stop the Ester C because
of the HH. I don't know and can't seem to get an answer.
What do you think? Also I take Energy Kampo.
I had planned on starting on vitamin E and
some kind of digestive enzymes. I eat yogurt, drink
green tea and 80 oz of water a day at least.
I think that is it, I hope I haven't forgotten
anything. If you could just analyze all this and tell
me what you think I should do I would surely appreciate it,
Lloyd. I have got to do something fast. If you
need to know anything else just send me an email. I
hope to hear from you on this. I am just so sick right
now that it is even hard for me to get on my computer and
do research. If you could just set me up a regimen that
you think would do the trick, I am willing to try it.
Thanks so much,
You need to stop taking interferon right
now. The stuff is killing you.
I have seen this to many times. You
are not a candidate for this stuff. Your history should
have been taken into account. Everything I have read
says you are not in any position for this drug.